Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

Pullback attractors for a class of non-autonomous thermoelastic plate systems
Page number are going to be assigned later 2017

doi:10.3934/dcdsb.2017214      Abstract        References        Full text (442.6K)      

Flank D. M. Bezerra - Universidade Federal da Paraíba, Departamento de Matemática, 58051-900 João Pessoa PB, Brazil (email)
Vera L. Carbone - Universidade Federal de São Carlos, Departamento de Matemática, 13565-905 São Carlos SP, Brazil (email)
Marcelo J. D. Nascimento - Universidade Federal de São Carlos, Departamento de Matemática, 13565-905 São Carlos SP, Brazil (email)
Karina Schiabel - Universidade Federal de São Carlos, Departamento de Matemática, 13565-905 São Carlos SP, Brazil (email)

1 H. Amann, Linear and Quasilinear Parabolic Problems. Volume I: Abstract Linear Theory, Birkhäuser Verlag, Basel, 1995.       
2 D. Andrade, M. A. Jorge Silva and T. F. Ma, Exponential stability for a plate equation with $p$-Laplacian and memory terms, Math. Meth. Appl. Sci., 35 (2012), 417-426.       
3 R. O. Araújo, Ma To Fu and Y. Qin, Long-time behavior of a quasilinear viscoelastic equation with past history, J. Differential Equations, 254 (2013), 4066-4087.       
4 A. R. A. Barbosa and T. F. Ma, Long-time dynamics of an extensible plate equation with thermal memory, J. Math. Anal. Appl., 416 (2014), 143-165.       
5 M. Baroun, S. Boulite, T. Diagana and L. Maniar, Almost periodic solutions to some semilinear non- autonomous thermoelastic plate equations, J. Math. Anal. Appl., 349 (2009), 74-84.       
6 M. M. Cavalcanti, V. N. Domingos Cavalcanti and J. Ferreira, Existence and uniform decay for a non-linear viscoelastic equation with strong damping, Math. Methods Appl. Sci., 24 (2001), 1043-1053.       
7 T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, A non-autonomous strongly damped wave equation: Existence and continuity of the pullback attractor, Nonlinear Anal., 74 (2011), 2272-2283.       
8 T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Anal., 72 (2010), 1967-1976.       
9 T. Caraballo, G. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non- autonomous dynamical systems, Nonlinear Analysis, 64 (2006), 484-498.       
10 V. L. Carbone, M. J. D. Nascimento, K. Schiabel- Silva and R. P. Silva, Pullback attractors for a singularly nonautonomous plate equation, Electron. J. Differential Equations, 77 (2011), 1-13.       
11 A. N. Carvalho and J. W. Cholewa, Local well-posedness for strongly damped wave equations with critical nonlinearities, Bull. Austral. Math. Soc., 66 (2002), 443-463.       
12 A. N. Carvalho, J. W. Cholewa and T. Dlotko, Damped wave equations with fast growing dissipative nonlinearities, Discrete Contin. Dyn. Syst., 24 (2009), 1147-1165.       
13 A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-dimensional Non-autonomous Dynamical Systems, Applied Mathematical Sciences, 182, Springer-Verlag, 2013.       
14 A. N. Carvalho and M. J. D. Nascimento, Singularly non-autonomous semilinear parabolic problems with critical exponents and applications, Discrete Contin. Dyn. Syst. Ser. S, 2 (2009), 449-471.
15 V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, AMS Colloquium Publications v. 49, A.M.S, Providence, 2002.       
16 C. Giorgi, J. E. Muñoz Rivera and V. Pata, Global attractors for a semilinear hyperbolic equation in viscoelasticity, J. Math. Anal. Appl., 260 (2001), 83-99.       
17 D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics 840, Springer-Verlag, Berlin, 1981.       
18 I. Lasiecka and R. Triggiani, Analyticity of thermo-elastic semigroups with free boundary conditions, Ann. Sc. Norm. Super. Pisa Cl. Sci., 27 (1998), 457-482.       
19 I. Lasiecka and R. Triggiani, Analyticity, and lack thereof, on thermo-elastic semigroups, Contrôle et Équations aux Dérivées Partielles, ESAIM: Proceedings, 4 (1998), 199-222.
20 Z. Y. Liu and M. Renardy, A note on the equations of a thermoelastic plate, Appl. Math. Lett., 8 (1995), 1-6.       
21 Z. Liu and S. Zheng, Exponential stability of the Kirchhoff plate with thermal or viscoelastic damping, Quart. Appl. Math., 55 (1997), 551-564.       
22 Z. Liu and S. Zheng, Semigroups Associated with Dissipative Systems, In CRC Research Notes in Mathematics 398, Chapman and Hall, 1999.       
23 P. E. Sobolevskiĭ, Equations of parabolic type in a Banach space, Amer. Math. Soc. Transl., 49 (1966), 1-62.
24 H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Veb Deutscher, 1978.       

Go to top